| Catalog Number |
SCX-310 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Patient reported right side "fold/indented/capsular contracture, baker grade iv".The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, h6.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, h.6.
Event or Problem Description
Previous medwatch submission noted capsular contracture.Upon further information, allergan has determined that the event of capsular contracture did not occur.Healthcare professional later reported "implant migration is related to the poor skin quality of the patient"; this event is not device related.